# SDR 705712212007

- Difficulty date: December 21, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N990SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7057
- Aircraft time: 5,252 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Fitting
- Part number: 1171586006
- Condition: Cracked
- Location: Main Rotor
- Part time: 801 hours
- Component: Blade, Bolkms
- Component part number: 117151511
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AIRWORTHINESS CK, MECHANIC FOUND CRACK IN OB LOWER END OF MAIN ROTOR BLADE CUFF (BLADE FITTING 0 DEGREE - NEW STYLE) EXTENDING FROM THE BLADE ROOT OPENING TO THE ATTACHMENT BOLT THAT HOLDS THE UPPER AND LOWER CUFF HALVES TOGETHER ON THE SECONDARY BOLT SIDE OF THE CUFF.
